# SDR SWAA2022011354372

- Difficulty date: December 17, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL 140EF I/B AND O/B EDGES ARE CORRODED.  DAMAGE EXCEEDS THE 20' INCH MAX ALLOWABLE LIMIT AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG. 102.  FABRICATED NEW PANEL IAW AMM 25-52-01-201.  FOUND CARGO PANEL CORROSION TO EXCEED 20' IN LENGTH. THIS IS OUT OF LIMITS IAW SRM 53-00-53-1A. FABRICATED NEW PANEL IAW AMM 25-52-01-201.
